# SDR SWIA202163724

- Difficulty date: November 2, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: CC670130524
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON  UPPER SKIN  LEADING EDGE IS CHAFED IN MULTIPLE AREAS     (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED RH AILERON UPPER SKIN LEADING EDGE  IAW CRJ 200 SRM 51-40-11, 51-42-06, AND 51-42-21 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
